| Model Number |
VTICM5 13.7 (-13.50/3.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation, glare/haloes and blurred vision.Lens repositioned.Lens exchanged with different model lens.Cause of the event was not reported.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in vial in liquid.Visual inspection found no visible damage to lens.Dimensional inspection found the lens to be within specification.Claim# (b)(4).